Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Several episodes of severe pain in the knee joints - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Arthritis
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   My blood pressure is usually in the rage of 143/78 pulse 81 and now is 117/69 pulse 77 (with no blood pressure medicine) I have been having problems with my legs hurting for a while now. Can not walk thru the grocery store without struggling to walk out...legs hurt so bad. Arms are very tiring when lifting and period of time
I am constantly hurting and taken numerous arthritis medicines
User: I am 61 years old
Doctor :   Hi
Doctor :   I am Dr.Mazumdar
Doctor :   Let me read the query
User :   Hello Dr
Doctor :   I think you have severe episodes of arthritis
Doctor :   You should take the help of a physiotherapist to help your problem immediately
Doctor :   You cannot go out with out support
User :   Well evidently I am not taking anything strong enough I hurt all the time
Doctor :   Then you may need a strong pain medicatiuon during these times
Doctor :   You can speak to your Doctor for the same
User :   Thank you so much
Doctor :   A massage on the joints helps in quick relieving
User :   ok
Doctor :   If you wish I can give you more information about it
Doctor :   I need more time to help you best of my ability over chat
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor